# SDR CALA2019050300680

- Difficulty date: April 26, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 99,242 hours, 27,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 146N6603U113
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6065, AFT CARGO DOOR, LOWER SECTION OF FWD SEAL DEPRESSOR IS BENT INWARD WITH POSSIBLE CRACK, APPROX 14" FROM LOWER FWD CORNER. REF: NR 0058250 REMOVED AND REPLACED FWD SEAL DEPRESSOR AT AFT CARGO DOOR IAW DRAWING NO 146N6603 REV A. WORK ACCOMPLISHED AND INSPECTED. INSPECTION COMPLETED AND ACCEPTED.
